Article

Signed graphs with at most three eigenvalues

Details

Citation

Ramezani F, Rowlinson P & Stanić Z (2022) Signed graphs with at most three eigenvalues. Czechoslovak Mathematical Journal, 72 (1), pp. 59-77. https://doi.org/10.21136/cmj.2021.0256-20

Abstract
We investigate signed graphs with just 2 or 3 distinct eigenvalues, mostly in the context of vertex-deleted subgraphs, the join of two signed graphs or association schemes.

Keywords
signed graph; join; adjacency matrix; main eigenvalue; net-degree; association scheme

Journal
Czechoslovak Mathematical Journal: Volume 72, Issue 1

StatusPublished
Publication date31/03/2022
Publication date online05/03/2021
Date accepted by journal25/01/2021
PublisherInstitute of Mathematics, Czech Academy of Sciences
ISSN0011-4642
eISSN1572-9141

People (1)

People

Professor Peter Rowlinson
Professor Peter Rowlinson

Emeritus Professor, Mathematics